# SDR CALA2025121612163

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 97,904 hours, 23,820 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110315
- Part serial: D01525
- Condition: Faulted
- Location: Control Handle
- Part time: 64,157 hours, 12,872 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL GOT A GEAR DISAGREE LIGHT FOR GEAR DOOR ON RT SIDE. WENT ARND & LANDED. ONLY GEAR DISGREE AMBER LIGHT ILLUMINATED.  PERFORMED PSEU BITE IAW FIM 32-09 FT 804. MEMORY RECALL FOR LAST FLT LEG HAD FAULT CODES 421, 422, 423 & 424. FIM 32-09 FT 804, TABLE 105 CORRECTIVE ACTION FOR THOSE FAULTS IS TO REPLACE THE LANDING GEAR LEVER MODULE M937. ACCOMPD WIRE CKS FROM MLG CONTROL MODULE M937 TO PSEU M162. D3210A PIN G2 TO GND READS 3OHMS WITH HANDLE DOWN. H2 TO GRND READS OPEN. WITH HANDLE UP D3210A PIN G2 TO GND READS OPEN. H2 TO GND READS 2OHMS. D3210E PIN G3 TO GND READS 3 OHMS WITH HANDLE DOWN. J3 TO GND READS OPEN. WITH HANDLE UP D3210E PIN G3 TO GND READS OPEN. J3 TO GND READS 2 OHMS. IAW SSM 32-61-01-101. WIRING CKS OKAY. REINSTALLED PSEU IAW AMM 32-09-04-404-009. FURTHER TROUBLESHOOTING REQUIRED. R & R MLG CONTROL LEVER MODULE UP TO STEP D.(10)(C). IAW AMM 32-31-01-404-011.  CONTINUED UP TO STEP D.(11). ADJUST THE CONTROL SYS. ACCOMPLISHED INSTALLATION OF MLG CONTROL LEVER MODULE, ALL CHECKS & TEST COMPLETED OKAY. IAW AMM 32-31-01-404-011.
